# SDR DALA2025120308840

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,153 hours, 27,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AMDS 2040-0191-1L STEP 18,  ACTUATION CABLE TRAVEL OF 1L DOOR IT IS OUT LIMITS.    ADJUSTMENT OF ACTUATION CABLE TRAVEL OF 1L DOOR WAS PERFORMED IAW AMM 52-11-32, ACTUATION CABLE TRAVEL IS WITHIN LIMITS. (1332560)
